# SDR DALA2015072204553

- Difficulty date: July 21, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGERON 20L BETWEEN BS 1287 - 1309.  THE LONGERON WAS REPLACED IAW SRM 53-14-3 ITEM 21, 51-10-3, 51-30-2, 51-30-5, 51-10, 3B, AND 51-10-01.
